×

zbMATH — the first resource for mathematics

Approximation of Tricomi problem with Neumann boundary condition. (English) Zbl 0527.65077

MSC:
65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
65N15 Error bounds for boundary value problems involving PDEs
35M99 Partial differential equations of mixed type and mixed-type systems of partial differential equations
35J70 Degenerate elliptic equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Babuska, I.: Error boundary for Finite Element Method. Numer. Math.16, 322-333 (1971) · Zbl 0214.42001
[2] Bers, L.: Mathematical Aspects of Subsonic and Transonic Gas Dynamics, New York: John Wiley 1958 · Zbl 0083.20501
[3] Bitsadze, A.V.: Equations of the Mixed Type, New York: Macmillan, 1964 · Zbl 0111.29205
[4] Ciarlet, P.G.: The Finite Element Method for Elliptic Problems. Amsterdam: North-Holland, 1978 · Zbl 0383.65058
[5] Deacon, A.G., Osher, S.: A Finite Element Method for a boundary value problem of mixed type. SIAM J. Numer. Anal.16, 756-778 (1979) · Zbl 0438.65093
[6] Kato, T.: Perturbation Theory for Linear Operators. Berlin-Heidelberg-New York: Springer Verlag 1966 · Zbl 0148.12601
[7] Lions, J.L.: Theoremes de trace et d’interpolation (I), Ann. Scuola. Norm. Sup. Pisa, t XIII, pp 389-403, 1969
[8] Lions, J.L.: Quelques Methodes de Resolution des Problemes aux Limites Non-lineaires. Paris: Dunod, 1969
[9] Lions, J.L., Magenes, E.: Non-homogeneous boundary value problems and Applications. Berlin-Heidelberg-New York: Springer Verlag 1972 · Zbl 0227.35001
[10] Morawetz, C.: A weak solution for a system of equation of elliptic-hyperbolic type. Comm. Pure Appl. Math.11, 315-331 (1958) · Zbl 0081.31201
[11] Morawetz, C.: Uniqueness for the analogue of the Neumann Problem for Mixed Equations. The Michigan Math. J.4, 5-14 (1957) · Zbl 0077.09602
[12] Pashkoviskii, V.: A functional method of solving Tricomi’s problem. Differencial’nye Uravneniya4, 63-73 (1968) (in Russian)
[13] Trangenstein, J.A.: A Finite Element method for the Tricomi problem in the elliptic region. SIAM J. Numer. Anal.14, 1066-1077 (1977) · Zbl 0399.65079
[14] Uspenskii, S.: Imbedding and extension theorems for one class of functions. II, Sib. Math. J.7, 409-418 (1966) (in Russian)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.